# SDR 2007UALA02415

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 49,306 hours, 17,962 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW 1R OUTER PANE SHATTERED WITH ARCING IN 3 DIFFERENT SPOTS AT BOTTOM OF WINDSCREEN.   [08-08-07]   PROBABLE CAUSE IS LOOSE TERMINAL CONNECTION CAUSED BY INCORRECT TORQUE OF SCREW OR AN INCORRECTLY INSTALLED SCREW.  REPLACED 1R WINDSHIELD.
